# SDR CALA2016010400025

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 67,528 hours, 17,010 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19561199009
- Part serial: 9429
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN FRONT WINDOWS, OUTSIDE PANEL SHATTERED IN FLIGHT.  REPLACED L1 WINDOWS IAW MM 56-11-01-004-001 & EA 3040-01164 WINDOW CHANGE WIRE UPGRADE.  OPERATIONS NORMAL ROTABLE PARTS CHANGE WAS INDICATED.  TT 1470906, SN OFF 09429 WINDSHIELD, B75 OFF 19-5611-9-9009 9429 & ON 19-5611-9-9023 8422.
